MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH ENZYMATIC CREATININE_3 (ECRE3)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH ENZYMATIC CREATININE_3 (ECRE3)
Catalog Number SMN 11537216
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens that they obtained an erroneously elevated enzymatic creatinine_3 (ecre3) patient sample result on an atellica ch 930 analyzer.The erroneously elevated result was not reported to the physician(s).The same sample was reprocessed on the same atellica ch 930 analyzer.The lower reprocessed result obtained was considered correct and reported to the physician(s).Customer stated that the patient discharge was delayed due to the event and confirmed that there was no adverse effect or impact on patient care due to the event.There are no known reports of adverse health consequences due to the erroneously elevated enzymatic creatinine_3 (ecre3) result.
 
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously elevated enzymatic creatinine_3 (ecre3) patient sample result obtained on an atellica ch 930 analyzer.Siemens is investigating the event.
 
Additional Manufacturer Narrative
Additional information (06-may-2024): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the instrument data files and the information provided by the customer.Calibration and quality control (qc) recovery were within the customer¿s expected ranges.The instrument data showed no process errors on the analyzer that would indicate a hardware issue, and no issues were identified with the level sense.Aspiration data did not show any abnormalities with the reagent, dilution, and sample arms indicating the reagent and the sample were successfully aspirated and delivered.The cause of the event is unknown.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2432235-2024-00080 was filed on 25-apr-2024.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH ENZYMATIC CREATININE_3 (ECRE3)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive, po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key19180890
Report Number2432235-2024-00080
Device Sequence Number12615519
Product Code JFY
UDI-Device Identifier00630414610948
UDI-Public00630414610948
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K212223
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/25/2024
Device Catalogue NumberSMN 11537216
Device Lot Number130345
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2024
Supplement Date Received by Manufacturer05/06/2024
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date05/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale